ClinVar Miner

Submissions for variant NM_000546.6(TP53):c.47A>G (p.Gln16Arg)

dbSNP: rs2073520057
Minimum review status: Collection method:
Minimum conflict level:
ClinVar version:
Total submissions: 2
Download table as spreadsheet
Submitter RCV SCV Clinical significance Condition Last evaluated Review status Method Comment
Invitae RCV001035873 SCV001199212 uncertain significance Li-Fraumeni syndrome 2022-05-24 criteria provided, single submitter clinical testing In summary, the available evidence is currently insufficient to determine the role of this variant in disease. Therefore, it has been classified as a Variant of Uncertain Significance. Experimental studies have shown that this missense change does not substantially affect TP53 function (PMID: 12826609). Advanced modeling of experimental studies (such as gene expression, population dynamics, functional pathways, and cell-cycle effects in cell culture) performed at Invitae indicates that this missense variant is not expected to disrupt TP53 protein function. ClinVar contains an entry for this variant (Variation ID: 835067). This variant has not been reported in the literature in individuals affected with TP53-related conditions. This variant is not present in population databases (gnomAD no frequency). This sequence change replaces glutamine, which is neutral and polar, with arginine, which is basic and polar, at codon 16 of the TP53 protein (p.Gln16Arg).
Baylor Genetics RCV003467707 SCV004206261 uncertain significance Adrenocortical carcinoma, hereditary 2023-12-15 criteria provided, single submitter clinical testing

The information on this website is not intended for direct diagnostic use or medical decision-making without review by a genetics professional. Individuals should not change their health behavior solely on the basis of information contained on this website. Neither the University of Utah nor the National Institutes of Health independently verfies the submitted information. If you have questions about the information contained on this website, please see a health care professional.